... only taken it for 3 days, cut the 200mg in half, and have had these adverse effects... does it go away after time? I do have great energy but cant seem to concentrate on anything that requires real thought???
Has anyone had foggyness, dizzyness intermittant, and difficulty multitasking on provigil? I have?
Added 1 Feb 2012:
I work night shift as a nurse, and concentration is a must! I feel like I can do so much more simple things for my patients, but anything in an emergency would be out of the question! Should I cut back more on the dose, or does it not get any better? Oh im also on celexa and a tapering dose of prednisone, would this have anything to do with the weirdness? Any and all experiences would be so much appreciated!
I have taken Provigil with an antipdepressant for months now without any fogginess or lack of concentration. In fact, it helps me be more alert and stay focused longer. My hunch is that the prednisone taper is the real cause of your symptoms. Just a hunch. I would give the Provigil a good try once you are off the prednisone. You should be able to tell within a week of being on it.
- Provigil Information for Consumers
- Provigil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Provigil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Sep 2009 • 2 answers
Posted 17 Oct 2009 • 1 answer
Posted 26 Oct 2009 • 1 answer
Posted 2 Jul 2010 • 1 answer
Posted 27 Dec 2011 • 1 answer